Periodic solutions in a given set of differential systems. (English) Zbl 1001.34035

Given a nonempty open and bounded subset \(\Theta\subset\mathbb{R}^n\), the authors use a Ważewski-type approach in combination with degree arguments in order to prove a sufficient condition for the existence of solutions, located in \(\Theta\), to the periodic problem \[ \dot x= f(t,x),\quad x(0)=x(1), \] where \(f:[0,1]\times\mathbb{R}^n\to\mathbb{R}^n\) satisfies the usual assumptions for the existence of Carathéodory solutions.


34C25 Periodic solutions to ordinary differential equations
Full Text: DOI


[1] Andres, J., On the multivalued Poincaré operators, Topol. methods nonlinear anal., 10, 171-182, (1997) · Zbl 0909.47038
[2] J. Andres, Using the integral manifolds to solvability of boundary value problems, inSet Valued Mappings with Applications 1—Nonlinear Analysis (R. P. Agarwal and D. O’Regan, Eds.), pp. 27-38, Gordon & Breach, New York. · Zbl 1023.34012
[3] Andres, J.; Górniewicz, L.; Jezierski, J., Relative versions of the multivalued Lefschetz and Nielsen theorems and their application to admissible semi-flows, Topol. methods nonlinear anal., 16, 76-92, (2000) · Zbl 0991.47040
[4] Andres, J.; Krajc, B., Bounded solutions in a given set of differential systems, J. comput. appl. math., 113, 73-82, (2000) · Zbl 0944.34012
[5] Andres, J.; Malaguti, L.; Taddei, V., Floquet boundary value problems for differential inclusions: a bound sets approach, Z. anal. anwendungen, 20, 709-725, (2001) · Zbl 0986.34012
[6] Bader, R., A sufficient condition for the existence of multiple periodic solutions of differential inclusions, (), 129-138 · Zbl 0847.34015
[7] Bebernes, J.W.; Kelley, W., Some bound value problems for generalized differential equations, SIAM J. appl. math., 25, 16-23, (1973) · Zbl 0237.34101
[8] Bebernes, J.W.; Schuur, J.D., The ważewski topological method for contingent equations, Ann. mat. pura appl. (4), 87, 271-279, (1970) · Zbl 0251.34029
[9] Cardaliaguet, P., Conditions suffisantes de non-vacuité du noyau de viabilité, C. R. acad. sci. Paris ser. I, 1314, 797-800, (1992) · Zbl 0761.34016
[10] P. Cardaliaguet, Sufficient conditions of nonemptiness of the viability kernel, preprint no. 9363, CEREMADE, Université de Paris-Dauphine, Paris, 1993.
[11] Deimling, K., Nonlinear functional analysis, (1985), Springer-Verlag Berlin · Zbl 0559.47040
[12] Fernandez, M.L.C.; Zanolin, F., On periodic solutions, in a given set, for differential systems, Riv. mat. pura appl., 8, 107-130, (1991) · Zbl 0725.34039
[13] Górniewicz, L., Topological fixed point theory of multivalued mappings, (1999), Kluwer Academic Dordrecht · Zbl 0937.55001
[14] Granas, A.; Guenther, R.; Lee, J., Nonlinear boundary value problems for ordinary differential equations, Dissertationes math. (rozprawy mat.), 144, 1-128, (1985)
[15] Gaines, R.E.; Mawhin, J., Coincidence degree and nonlinear differential equations, Lecture notes in mathematics, 568, (1987), Springer-Verlag Berlin
[16] Gaines, R.E.; Santanilla, J.M., A coincidence theorem in convex sets with applications to periodic solutions of ordinary differential equations, Rocky mountain J. math., 12, 669-678, (1982) · Zbl 0508.34030
[17] Hartman, P., Ordinary differential equations, (1964), Wiley New York · Zbl 0125.32102
[18] Hu, S.; Papageorgiou, N.S., Handbook of multivalued analysis, (2000), Kluwer Academic Dordrecht · Zbl 0943.47037
[19] Jackson, L.K.; Klaasen, G., A variation of the topological method of ważewski, SIAM J. appl. math., 20, 124-130, (1971) · Zbl 0231.34007
[20] Krajc, B., On bounded solutions in a given set of systems of differential equations, J. inequal. appl., 6, 149-165, (2001) · Zbl 1045.34012
[21] Krasnosel’skii, M.A., Positive solutions of operator equations, (1964), Noordhoff Groningen · Zbl 0121.10604
[22] Krasnosel’skii, M.A., The operator of translation along the trajectories of differential equations, (1968), Am. Math. Soc Providence
[23] Legget, R.W.; Williams, L.R., Multiple positive fixed points of nonlinear operators on ordered Banach spaces, Indiana univ. math. J., 28, 673-689, (1979)
[24] Mawhin, J., Bound sets and Floquet boundary value problems for nonlinear differential equations, Iagell. univ. acta math., 36, 41-53, (1998) · Zbl 1002.34010
[25] Rybakowski, K.P., Some remarks on periodic solutions of Carathéodory RFDES via ważewski principle, Riv. mat. univ. parma (4), 8, 377-385, (1982) · Zbl 0557.34061
[26] Santanilla, J., Some coincidence theorems in wedges, cones and convex sets, J. math. anal. appl., 105, 357-371, (1985) · Zbl 0576.34018
[27] Srzednicki, R., Periodic and constant solutions via topological principle of ważewski, Acta math. univ. iag., 26, 183-190, (1987) · Zbl 0662.34046
[28] Srzednicki, R., Periodic and bounded solutions in blocks for time-periodic nonautonomous ordinary differential equations, Nonlinear anal., 22, 707-737, (1994) · Zbl 0801.34041
[29] Srzednicki, R., On solutions of two-point boundary value problems inside isolating segments, Topol. methods nonlinear anal., 13, 73-89, (1999) · Zbl 0935.34017
[30] Taddei, V., Bound sets for Floquet boundary value problems: the nonsmooth case, Discrete cont. dynam. syst., 6, 459-473, (2000) · Zbl 1025.34013
[31] Ważewski, T., Sur un principle topologique pour l’examen de allure asymptotique des intégrales des èquations différentiales ordinaires, Ann. soc. polon. math., 20, 279-313, (1947)
[32] Zanolin, F., Bound sets, periodic solutions and flow-invariance for ordinary differential equations in \(R\)^{n}: some remarks, Rend. istit. mat. univ. trieste, 19, 76-92, (1987) · Zbl 0651.34049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.